# SDR COMA0560527

- Difficulty date: September 29, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 7,235 hours, 6,203 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 11045D100
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5228 - FLAPS FAIL CAUTION.  REPLACED 5 FLEX DRIVE CABLES ON LT WING AND 3 FLEX DRIVE CABLES ON RT WING.
